# SDR 96ZZZX1393

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18786
- Make and model: Boeing 727232
- Aircraft serial: 20641
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 340-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, RBL 13, STA 340 - STA 380, HAS LEVEL 2 CORROSION AT SEVERAL AREAS ALONG FLANGES AND FLOOR BEAM ATTACH POINTS.  REMOVED DAMAGED SEAT TRACK, FABRICATED AND INSTALLED NEW SEAT TRACK SECTION PER SRM 51-10-1 AND SRM 51-30-2.
